New theorems concerning „almost sure“ properties of realizations of Gaussian random processes
Articles
V. G. Alekseev
-
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19446
PDF

How to Cite

Alekseev V. G. (1963) “New theorems concerning „almost sure“ properties of realizations of Gaussian random processes”, Lithuanian Mathematical Journal, 3(2), pp. 5-15. doi: 10.15388/LMJ.1963.19446.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Г. Алексеев. Новые теоремы о свойствах «почти наверное» реализаций гауссовских случайных процессов

V. G. Alekseev. Naujos teoremos apie Gauso atsitiktinių procesų realizacijų su tikimybe 1 turimas savybes

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.